# SDR EIAA2011033

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 104,991 hours, 24,717 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Condition: Torn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON I/B SKIRT FIRE SHIELD TORN NAC 180-237 AND PREVIOUS REPAIR GOUGED NAC 235-237.  REMOVED DAMAGE, FABBED REPAIR PARTS AND INSTALLED PER ECRA 471-54-293-2.
